Armenian Journal of Mathematics

On $w$-extensions of the abelian semigroups

Grigorian, S. A. and Khorkova, T. A. (2009) On $w$-extensions of the abelian semigroups. Armenian Journal of Mathematics, 2 (2). pp. 73-76. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
101Kb

Abstract

In this paper introduced a criterion of weight extension on semigroups.

Item Type:Article
Subjects:46-xx Functional analysis
20-xx Group theory and generalizations
ID Code:125
Deposited By:Professor Anry Nersesyan
Deposited On:04 Jun 2009 01:04
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page